Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 13, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 2, 2011, 3:16 PM CST. It took effect at Feb 3, 2011, 3:00 AM CST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 3:16 PM CST (21:16 UTC)
- In effect from
- Feb 3, 2011, 3:00 AM CST
- Expired
- Feb 5, 2011, 3:21 AM CST
- In force
- 48 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
625 WHUS73 KGRB 022116 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST WED FEB 2 2011 ...WINDS WILL BECOME SOUTHWEST AND INCREASE LATE TONIGHT... .DEPARTING LOW PRESSURE OVER NEW ENGLAND AND HIGH PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL SHIFT THE WINDS TO THE SOUTHWEST AND INCREASE LATE TONIGHT. LMZ541>543-030530- /O.CAN.KGRB.SC.Y.0012.000000T0000Z-110202T2200Z/ /O.NEW.KGRB.SC.Y.0013.110203T0900Z-110204T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY. * WINDS: WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT. * WAVES: WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
734 WHUS73 KGRB 030307 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 PM CST WED FEB 2 2011 ...WINDS WILL BECOME SOUTHWEST AND INCREASE LATE TONIGHT... .DEPARTING LOW PRESSURE OVER NEW ENGLAND AND HIGH PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL SHIFT THE WINDS TO THE SOUTHWEST AND INCREASE LATE TONIGHT. LMZ541>543-031115- /O.CON.KGRB.SC.Y.0013.110203T0900Z-110204T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 907 PM CST WED FEB 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY. * WINDS: WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT. * WAVES: WAVES WILL BUILD TO 2 TO 4 FT TONIGHT AND 3 TO 5 FT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS73 KGRB 030936 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CST THU FEB 3 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH FRIDAY NIGHT... .BLUSTERY SOUTHWEST WINDS ARE EXPECTED BETWEEN DEPARTING HIGH PRESSURE TO THE SOUTHEAST AND A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST. THIS WILL CREATE A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-031745- /O.EXT.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 AM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED TODAY AND TONIGHT. WINDS WILL LESSEN A BIT FOR FRIDAY AND FRIDAY NIGHT. * WAVES WILL BUILD TO 5 TO 8 FT BY THIS AFTERNOON AND THEN CONTINUE TONIGHT...BEFORE SUBSIDING SLIGHTLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
346 WHUS73 KGRB 031620 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CST THU FEB 3 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH FRIDAY NIGHT... .BLUSTERY SOUTHWEST WINDS ARE EXPECTED BETWEEN DEPARTING HIGH PRESSURE TO THE SOUTHEAST AND A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST. THIS WILL CREATE A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-040030- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1020 AM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT. WINDS WILL LESSEN A BIT FOR FRIDAY AND FRIDAY NIGHT. * WAVES WILL BUILD TO 5 TO 7 FT BY THIS AFTERNOON AND THEN CONTINUE TONIGHT...BEFORE SUBSIDING SLIGHTLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
153 WHUS73 KGRB 032100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CST THU FEB 3 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH FRIDAY NIGHT... .BLUSTERY SOUTHWEST WINDS ARE EXPECTED BETWEEN DEPARTING HIGH PRESSURE TO THE SOUTHEAST AND A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST. THIS WILL CREATE A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-040500- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 300 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS TO 30 KNOTS WILL DECREASE TO 15 TO 25 KTS LATE TONIGHT. * WAVES OF 5 TO 7 FT WILL PERSIST TONIGHT...BEFORE SUBSIDING SLIGHTLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
289 WHUS73 KGRB 040300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST THU FEB 3 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH FRIDAY NIGHT... .BLUSTERY SOUTHWEST WINDS ARE EXPECTED BETWEEN DEPARTING HIGH PRESSURE TO THE SOUTHEAST AND A LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST. THIS WILL CREATE A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-041100- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS TO 30 KNOTS WILL DECREASE TO 15 TO 25 KTS LATE TONIGHT. * WAVES OF 5 TO 7 FT WILL PERSIST TONIGHT...BEFORE SUBSIDING SLIGHTLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
895 WHUS73 KGRB 040938 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CST FRI FEB 4 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT... .SOUTHWEST WINDS WILL CONTINUE AS A STORM SYSTEM PASSES BY THE AREA TO THE NORTH. THE PROLONGED SOUTHWEST WINDS WILL RESULT IN SUBSTANTIAL WAVES ON LAKE MICHIGAN...AND A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-041745- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 338 AM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS TODAY...THEN SLOWLY DECREASE TONIGHT. * WAVES OF 4 TO 7 FT ARE EXPECTED TODAY. WAVES WILL SLOWLY SUBSIDE...AND DECREASE BELOW 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
461 WHUS73 KGRB 041620 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CST FRI FEB 4 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT... .SOUTHWEST WINDS WILL CONTINUE AS A STORM SYSTEM PASSES BY THE AREA TO THE NORTH. THE PROLONGED SOUTHWEST WINDS WILL RESULT IN SUBSTANTIAL WAVES ON LAKE MICHIGAN...AND A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-050030- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1020 AM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS TODAY...THEN SLOWLY DECREASE TONIGHT. * WAVES OF 4 TO 6 FT ARE EXPECTED. WAVES WILL SLOWLY SUBSIDE...AND DECREASE BELOW 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
054 WHUS73 KGRB 042114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST FRI FEB 4 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED INTO SATURDAY MORNING... .SOUTHWEST WINDS WILL CONTINUE AS A LOW PRESSURE SYSTEM PASSES NORTH OF LAKE SUPERIOR. THE PROLONGED SOUTHWEST WINDS WILL RESULT IN SUBSTANTIAL WAVES ON LAKE MICHIGAN...AND A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-050515- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 314 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS 15 TO 25 KNOTS...DECREASING AFTER MIDNIGHT. * WAVES OF 3 TO 5 FT SUBSIDING TO 2 TO 4 FT BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS73 KGRB 050300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST FRI FEB 4 2011 ...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED INTO SATURDAY MORNING... .SOUTHWEST WINDS WILL GRADUALLY DIMINISH AS A LOW PRESSURE SYSTEM PASSES NORTH OF LAKE SUPERIOR. THE PROLONGED SOUTHWEST WINDS WILL RESULT IN SUBSTANTIAL WAVES ON LAKE MICHIGAN...AND A PROLONGED PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ541>543-051100- /O.CON.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * SOUTHWEST WINDS 10 TO 20 KNOTS. * WAVES OF 3 TO 5 FT SUBSIDING TO 2 TO 4 FT BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS73 KGRB 050921 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 AM CST SAT FEB 5 2011 LMZ541>543-051030- /O.CAN.KGRB.SC.Y.0013.000000T0000Z-110205T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 321 AM CST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 2:35 PM CST, 41 minutes earlier.
Area forecast discussion, Feb 2, 2:35 PM CST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CST WED FEB 2 2011 .SHORT TERM...TONIGHT AND THURSDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW THE POWERFUL LOW PRESSURE SYSTEM THAT SIGNIFICANTLY IMPACTED MOST OF THE GREAT LAKES EXITING INTO NEW ENGLAND WHILE ARCTIC HIGH PRESSURE REMAINS NEARLY STATIONARY OVER THE CENTRAL GREAT PLAINS. MUCH OF NORTHERN WISCONSIN HAS SEEN CLEARING SKIES TODAY THOUGH STILL SOME THIN CIRRUS IN THE FORM OF FILAMENTS AND HOOKS HANGING OVER CENTRAL WISCONSIN. CLEAR SKIES EXTENDS OVER THE NORTHERN PLAINS AND SOUTH-CENTRAL CANADA UNTIL THE LAKE WINNIPEG REGION WHERE CLOUDS ARE DIVING SOUTH AHEAD OF THE NEXT CLIPPER. WITH ARCTIC AIR IN PLACE OVER THE REGION...WIND CHILL HEADLINES ARE THE MAIN FORECAST CONCERN TONIGHT. TONIGHT...ARCTIC HIGH PRESSURE WILL DRIFT SOUTHWARD OVER THE SOUTHERN ROCKIES WITH ITS RIDGE AXIS EXTENDING TOWARDS THE SW GREAT LAKES. MEANWHILE...A WEAK SHORTWAVE WILL DIVE SE ACROSS CENTRAL MANITOBA AND INTO SW ONTARIO. BETWEEN THESE TWO FEATURES...PLENTY OF DRY AIR WILL ENSURE CLEAR SKIES UNTIL LATE WHEN A THINNING BAND OF HIGH CLOUDS MOVES INTO NW WISCONSIN. WILL ALSO SEE THE PRESSURE GRADIENT TIGHTEN WHICH WILL PREVENT WINDS FROM EVER DECOUPLING. BECAUSE OF THESE WINDS...GOOD RADIATIONAL COOLING CONDITIONS WILL NEVER DEVELOP...AND UPSTREAM OBS SUGGEST LOWS MAINLY BETWEEN 5 AND 10 BELOW ZERO. THE COMBINATION OF WINDS OF 5 TO 10 KTS AND THESE COLD TEMPS WILL GENERATE WIND CHILL READINGS BETWEEN 20 AND 25 BELOW ZERO...EXCEPT FOR NEAR THE DOOR WHERE WIND CHILL READINGS WILL ONLY FALL TO 15 DEGREES BELOW ZERO. WILL HOIST A WIND CHILL ADVISORY FOR ALL COUNTIES EXCEPT FOR THE DOOR FROM 06-16Z. THURSDAY...THE SHORTWAVE WILL MOVE EAST OVER SOUTHERN ONTARIO TOMORROW AND WILL SEND A THINNING BAND OF MID AND UPPER LEVEL MOISTURE ACROSS THE FORECAST AREA DURING THE MORNING. LOW LEVEL MOISTURE WILL LAG BEHIND 3-6 HOURS AND WILL NOT REACH N-C WISCONSIN UNTIL TOMORROW AFTERNOON. IN THE END...THINK SKIES WILL AVERAGE PARTLY CLOUDY ACROSS THE AREA. PLENTY OF COLD AIR AND DEEP SNOW PACK UPSTREAM AND AGREE WITH THE PREVIOUS FORECAST THAT GUIDANCE MAY BE OVER-DOING THE TEMPERATURE REBOUND. WILL STAY ON THE COOL SIDE OF GUIDANCE...WHICH WILL PLACE HIGHS RANGING FROM THE MID TEENS TO LOWER 20S. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MODELS CONTINUE WITH GENERAL AGREEMENT OF UPPER LEVEL...WITH RIDGING ACROSS THE EASTERN PACIFIC AND WESTERN ATLANTIC...WITH BROAD TROFING ACROSS THE CENTRAL CONUS. WITH THIS PATTERN IN PLACE...NO MAJOR STORMS EXPECTED BUT SEVERAL CHANCES FOR FLURRIES/LIGHT SNOW AS WEAK SYSTEMS RIDE ALONG/THRU THE UPPER TROF. THURSDAY NIGHT THRU FRIDAY NIGHT...QUIET WEATHER TO START AS TROF PASSES ACROSS SOUTHERN CANADA. FORCING IS WEAK...PLUS NOT MUCH MOISTURE ACROSS THE AREA...AS MID/HIGH MOISTURE EXITS AS LOWER LEVEL MOISTURE ARRIVES...SO SO PLAN TO KEEP THE FORECAST DRY. CANNOT RULE OUT A FLURRY ACROSS THE NORTH WHERE A LITTLE BETTER MOISTURE IS LOCATED...BUT WILL LET LATER FORECASTS ADD IF NECESSARY. FRIDAY IS LOOKING TO START OFF DRY AS BRIEF RIDGING PASSES ACROSS THE AREA...BUT SYSTEM ACROSS CANADA WILL QUICKLY APPROACH FROM THE NW. GFS NOW SHOWING SLOWER PROGRESSION OF THE NEXT SYSTEM...BUT ECMWF AND CANADIAN STILL SHOWING THE FASTER IDEA. WILL DISREGARD THE GFS AND BASE POPS ON A CANADIAN/ECMWF BLEND. THIS WILL KEEP POPS ACROSS CENTRAL AND NORTH CENTRAL WI AND DRY ACROSS EASTERN WI. WILL NOT MAKE ANY MAJOR CHANGES TO THE FORECAST FOR FRIDAY NIGHT AS LOW PRESSURE / TROF APPROACHES FROM THE NW. LOW CHANCE POPS SEEM REASONABLE AS TROF...COLD FRONT...AND BETTER MOISTURE MOVE CLOSER TO THE AREA. THIS SYSTEM POTENT VORT ASSOCIATED WITH IT...SO SNOW TOTALS COULD BE HIGHER THAN MODELS INDICATE. LIFT DOES NOT MATCH UP WITH SNOW GROWTH REGION...WHICH WILL BE A NEGATIVE FOR HIGHER TOTALS. SOMETHING TO KEEP AN EYE ON. FOR THIS WEEKEND...LOW PRESSURE WILL CROSS SOUTHERN CANADA... SWINGING A WEAK COLD FRONT ACROSS THE WESTERN GREAT LAKES SATURDAY MORNING. UPPER TROFING AND CYCLONIC FLOW WILL KEEP PLENTY OF CLOUDS ACROSS THE REGION WITH THE CHANCE FOR FLURRIES AND/OR SNOW SHOWERS. NO MAJOR ACCUMULATIONS ARE EXPECTED AS FORCING REMAINS VERY WEAK. MODIFIED PACIFIC AIR WILL SNEAK INTO THE AREA FOR THE WEEKEND...SO EVEN WITH CLOUD COVER AND SNOW CHANCES...SW/W WINDS SHOULD HOLD UP TEMPS ON SATURDAY. CLOUD COVER AT NIGHT WILL NOT ALLOW TEMPS TO DROP MUCH AT NIGHT EITHER. COLD PUSH OF AIR SHOULD NOT REACH MOST OF THE AREA UNTIL SUNDAY NIGHT. WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THE GOING FORECAST FOR THE WEEKEND. NEXT WEEK...THE UPPER TROF DIGS ACROSS THE CENTRAL CONUS...THEN HIGH PRESSURE WILL SLIDE INTO THE PLAINS ON MONDAY...AND SHIFT EAST INTO THE WESTERN GREAT LAKES BY MID-WEEK. OTHER THAN LAKE EFFECT CONCERNS...WILL CONTINUE WITH LOW CHANCE POPS FOR MONDAY AS LINGERING MOISTURE AND TROF WILL PROVIDE THE CHANCE FOR SOME FLURRIES/SNOW SHOWERS...AND TO ACCOUNT FOR MODEL TIMING DIFFERENCES. WILL THEN GO DRY FOR TUESDAY AS DRIER AIR AND RIDGING MOVES INTO THE AREA. MODELS DIFFER OF NEXT CHANCE FOR SNOW AS THE NEXT SYSTEM DIVES SOUTH FROM CANADA MID- WEEK. PLAN TO KEEP WEDNESDAY DRY FOR NOW AS MODELS DISAGREE ON TIMING...LOCATION...AND AVAILABLE MOISTURE WITH THE SYSTEM. A RETURN TO BELOW NORMAL TEMPS IS EXPECTED BY MID-WEEK AS ARCTIC AIR FILTERS IN FROM CANADA. AS FOR LAKE EFFECT SNOW POTENTIAL ACROSS NORTH CENTRAL WI...DECENT SETUP LOOKS TO DEVELOP AS COLDER AIR ARRIVES SUNDAY NIGHT AS 850MB TEMPS DROP BETWEEN -16C TO -18C. DELTA T/S WILL INCREASE INTO THE UPPER TEENS...BUT QUESTION IS WIND DIRECTION. IF FLOW REMAINS NORTHERLY...THEN CONDITIONS WILL NOT BE IDEAL FOR ACCUMULATING SNOWS ACROSS FAR NORTH CENTRAL WI. WILL BUMP UP POPS FOR VILAS COUNTY FROM SUNDAY NIGHT THRU MONDAY NIGHT...AS CHANCES ARE INCREASING THAT THIS AREA WILL SEE AT LEAST SOME LIGHT LAKE EFFECT ACTIVITY...BUT CONFIDENCE STILL LACKING REGARDING MODERATE/HEAVY SNOW RISK. && .AVIATION...DRY ARCTIC AIR IN THE LOW AND MID-LEVELS WILL ENSURE VFR CONDITIONS THROUGH 18Z THURSDAY. THE ONLY TROUBLE SPOT WILL BE LLWS LATE TONIGHT INTO THURSDAY MORNING. MODELS INSIST ON DEVELOPING 40-50KT WINDS ABOVE THE INVERSION AFTER 06Z TONIGHT. LEFT LLWS AT ALL TAF SITES FOR MUCH OF THE MORNING AS INVERSION HEIGHTS WILL STRUGGLE TO CLIMB ABOVE 950MB (925MB AT RHI). && .MARINE...NORTHWEST WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA LATE THIS AFTERNOON AND REMAIN IN THE 15 TO 20 KT RANGE THROUGH THE EVENING. LATE TONIGHT...SOUTHWEST WINDS RAPIDLY RAMP UP JUST ABOVE THE BOUNDARY LAYER. THESE WINDS ARE NOT EXPECTED TO REACH THE SURFACE...BUT THE TIGHTENING PRESSURE GRADIENT WILL CREATE SMALL CRAFT CRITERIA WINDS AFTER 09Z TONIGHT. THE NEARSHORE ZONES (HIGHER LIKELIHOOD NEAR THE DOOR PENINSULA) MAY BRIEFLY APPROACH GALE CRITERIA TOMORROW MID TO LATE AFTERNOON BEFORE WINDS DIMINISH AGAIN TOMORROW EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY FOR WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074. && MPC/BERSCH
Hazardous weather outlook, Feb 2, 2:55 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CST WED FEB 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 255 PM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A COLD ARCTIC AIRMASS COMBINED WITH LIGHT WEST TO SOUTHWEST WINDS WILL CREATE WIND CHILLS TO 25 BELOW ZERO TONIGHT EXCEPT OVER DOOR COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WIND CHILL READINGS WILL CONTINUE TO RANGE BETWEEN 20 AND 25 BELOW ZERO OUTSIDE OF DOOR COUNTY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-032100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 255 PM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC
In the hours before
Local storm report, Feb 2, 1:52 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
152 PM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HEAVY SNOW KEWAUNEE 44.45N 87.50W
02/02/2011 M19.7 INCH KEWAUNEE WI TRAINED SPOTTER
2-DAY EVENT TOTAL. 3 INCHES SINCE 600PM ON 2/1.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 10:22 AM CST | Small Craft Advisory | GRB | 5 hr | |
| Feb 2, 2:45 PM CST | Wind Chill Advisory | GRB | Brown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more | 19 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.